Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Unprotected sex, delayed periods. Took mensovit plus tablets. Will they cause infertility?

Hello doctor, my name is XXXXX and my age is 21, unfortunately i had sex with my bfrnd and my period date was getting delay so i had mensovit plus tablet 3pills in each day for 23 days, so i am afaid of : wiil i have prblm for my pregnancy, sumone said that thr is very less chance to get pregnant aftr had that mensovit pills, i just wanna knw is that true what people r talking or thr will b no side effects. pls let me asap regarding this
Asked On : Mon, 15 Oct 2012
Answers:  0 Views:  255 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor